# SDR RAIA00712008

- Difficulty date: December 9, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145
- Aircraft serial: 145157
- Aircraft time: 18,739 hours, 17,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 3508 - PIT - EMERGENCY LIGHT & COURTESY LIGHT OUTSIDE COCKPIT INOP.  MAINTENANCE RESECURED EMERGENCY LIGHT AND OPS CHECK GOOD.
